# SDR P5CA2017081500275

- Difficulty date: August 15, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,295 hours, 20,175 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259346
- Part serial: 0636306
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE AFT CABIN TEMP.  REMOVED AND REPLACED CABIN ZONE TEMP CONTROLLER IAW AMM 21-61-03.  OPS CHECKED GOOD.
